MathSciNet Relay Station
MathSciNet bibliographic data
MR1378591 11L05 (11A15 11R18)
Jakubec, Stanislav Note on the Jacobi sum $J(\chi,\chi)$. J. Théor. Nombres Bordeaux 7 (1995), no. 2, 461–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement